HealthBoards

HealthBoards (http://www.healthboards.com/boards/)
-   Heart Disorders (http://www.healthboards.com/boards/heart-disorders/)
-   -   reflux or hiatas hernia and or anxiety? (http://www.healthboards.com/boards/heart-disorders/865938-reflux-hiatas-hernia-anxiety.html)

ivorystar 08-25-2011 09:49 AM

reflux or hiatas hernia and or anxiety?
 
I had 3 stents put in my heart artery 2 years ago Since that procedure I have experienced the need to take a deep breath which sometimes I have trouble getting one.I have noticed since I have been on the medications for the heart stents I have had more acid reflux issues.It seems when I am relaxed and my stomach acids are calmer I don't feel the need to take that deep breath near as often.I do feel more anxiety when I feel the tightness in my sternum area and there is built up gas and after I burp up the gas it is easier to get that deep breath.Has anyone experienced this and I am wondering if it is anxiety? Help!!!!

janewhite1 08-25-2011 04:17 PM

Re: reflux or hiatas hernia and or anxiety?
 
Anti-clot medications such as Plavix can cause GI problems. Or, it could be anxiety. Eating small meals might help, as can taking Tums or Zantac. Do NOT take Prilosec, it can interfere with Plavix.

JJ 08-26-2011 01:48 PM

Re: reflux or hiatas hernia and or anxiety?
 
My husband had 2 stents put in last Nov. and although before that he had slight acid relux it does seem like he gets it more. Like you he has a slight breathing problem and is on an inhaler. The Drs. think it has something to do with the Plavix. He is only suppose to have to take it till Nov of this year so we are waiting to see when he gets off of it if his symptoms will decrease. We know they won't go away completely but hopefully will be less. Some of it could be anxiety as well. He also has a hiatal hernia but he had that long before the stents. Drs. feel it is a combination of all.

Wishing you the best...JJ...:wave:

ivorystar 08-26-2011 01:58 PM

Re: reflux or hiatas hernia and or anxiety?
 
[QUOTE=JJ;4830545]My husband had 2 stents put in last Nov. and although before that he had slight acid relux it does seem like he gets it more. Like you he has a slight breathing problem and is on an inhaler. The Drs. think it has something to do with the Plavix. He is only suppose to have to take it till Nov of this year so we are waiting to see when he gets off of it if his symptoms will decrease. We know they won't go away completely but hopefully will be less. Some of it could be anxiety as well. He also has a hiatal hernia but he had that long before the stents. Drs. feel it is a combination of all.

Wishing you the best...JJ...:wave:[/QUOTE]

Thank you for the note.Yes Plavix is for sure a irritant.I have been off it now for 9 months.I think all the drugs that they prescribe after the stents procedure irritate your esophagus.I have been reading and I may have what they call hyperventalation syndrome.I guess in time we will see.All the best to your husband and I hope he continues to feel better every day...


All times are GMT -7. The time now is 06:45 PM.